# SDR HNAA2022091200259

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 51,069 hours, 47,667 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  620     30-31  2696001  11SEP22  CLT  CLOSE
      PITOT 1 INOP MESSAGE IN FLIGHT, WAS NOT IN ICING. WENT AWAY WHEN LANDING
                              
FACT  11SEP22  21:25  CLT
            UPON ARRIVAL TO A/C NO EICAS OR CMC MESSAGES WERE DISPLAYED. PERFORMED OPS CHECK IAW AMM 30-31-00-700-801-A OPS CHECK GOOD. A/C OK FOR SERVICE.
